# SDR FDEA2020031750567

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N544314
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RBL 16.21 WL 160.0 INTERCOSTAL HAS MULTIPLE ELONGATED AND DOUBLE DRILLED   HOLES REMOVED AND REPLACED INTERCOSTAL IAW BOEING DWG 146N5443 REV J AND DWG   146N5451 REV C
